# SDR DALA2018010300031

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 62,632 hours, 48,738 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PACK ROD END SUPPORT BRACKET CRACKED. REMOVED BRACKET AND DRILLED NEW BRACKET REF BAC DWG 9911875. INSTALLED SUPPORT BRACKET PER BAC DWG 9911875.
